# SDR SWIA202055078

- Difficulty date: October 25, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP AND BOTTOM OF STGR 20L CORRODED BETWEEN FS'S 280/295.  C-CHECK RO 1/5/2021.  REPLACED STR 20L FROM FS 280 TO FS 310, REF REO, NO LEAKS NOTED.  COMPLIED WITH TASK CARD.
